# SDR P5CA9701311

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Part number: VP36
- Condition: Missing
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUT DOWN DUE TO LOW OIL PRESSURE, OIL QUANTITY LOW AND INCREASING OIL TEMPERATURE.  ENGINE SHUT DOWN AT 23:30 LANDED 22:48 UTC 5 PSI OIL PRESSURE UNTIL LANDING.  DURING INSPECTION OF ENGINE FOUND CHIP DETECTOR PLUG FOR ANGLE GEAR BOX IN BOTTOM OF COWLING. INSPECTED CHIP DETECTOR NO DEFECTS NOTED.  REPLACED PACKINGS INSTALLED DETECTOR AND SERVICED OIL.  COMPLETED WINDMILL INSPECTION PER MAINTENANCE MANUAL 72-00-00, NO DEFECTS NOTED.
